# SDR FDEA202206151434

- Difficulty date: June 15, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300*
- Aircraft serial: 581
- Aircraft time: 54,123 hours, 28,732 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A2519903
- Part serial: H223
- Condition: None
- Location: N/A
- Part time: 53,644 hours, 28,441 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND. 3 RED GEAR UNSAFE ON SYSTEM 1 AND 2. LANDING GEAR   WAS GRAVITY EXTENDED.   T/S IAW TSM 32-30, FIGURE 113. FOUND LANDING GEAR SELECTOR VALVE 3GA INOP. REMOVED   AND REPLACED 3GA  REF AMM 32-31-12-04. DURING T/S'ING FOUND LANDING GEAR LEVER   CONTROL BOX 2GA HAS SOMETHING RATTLE AROUND INSIDE; REMOVED AND REPLACED 2GA   REF AMM 32-31-11-04. ALL OPS AND LEAK CHECKS ARE SATISFACTORY. REMOVED A/C FROM   JACKS, REMOVED JACK PADS AND RETURNED TO NORMAL CONFIG REF AMM 07-11-00-00.
